or


[06/15/06 - 12:00 AM]
CBS Announces Summer Schedule Changes

[via press release from CBS]

CBS ANNOUNCES SUMMER SCHEDULE CHANGES

Saturday Edition of "Big Brother: All-Stars" Moves to Sundays at 8 PM While "Cold Case" and "Without a Trace" Move to Their New Fall Time Periods at 9 PM and 10 PM Respectively, Effective July 16

"NCIS" and "The Unit" Report for Temporary Friday Duty, Beginning July 7

"How I Met Your Mother" 'Suits Up' For an Additional 9:30 PM Broadcast, Beginning Monday, July 10

The July 5 Premiere of "Rock Star: Supernova" Expands to 90-Minutes

The houseguests of BIG BROTHER: ALL-STARS have a new home on Sundays, one of several summer scheduling changes announced today by CBS.

The Saturday edition of BIG BROTHER: ALL-STARS will move to Sunday (8:00-9:00 PM, ET/PT), followed by the relocation of COLD CASE (9:00-10:00 PM. ET/PT) and WITHOUT A TRACE (10:00-11:00 PM/PT) to their new fall time periods, effective July 16. The move of BIG BROTHER: ALL STARS to Sunday warms the time period for another reality series in the fall when THE AMAZING RACE moves to Sundays at 8 PM.

The Tuesday edition of BIG BROTHER: ALL-STARS (8:00-9:00 PM, ET/PT) and Thursday edition (8:00-9:00 PM, ET/PT) will not change.

WITHOUT A TRACE will continue to be broadcast in its current Thursday time period (10:00-11:00 PM, ET/PT) through the remainder of the summer.

In other summer scheduling moves, the July 5 premiere of ROCK STAR: SUPERNOVA will be expanded to 90-minutes (8:00-9:30 PM, ET/PT), followed by a 90-minute CSI: MIAMI.

NCIS and THE UNIT will relocate to Fridays for the duration of the summer, effective July 7 with NCIS broadcast from 8:00-9:00 PM, followed by THE UNIT from 9:00-10:00 PM.

Also, HOW I MET YOUR MOTHER will get two Monday airings, first in its regular 8:30-9:00 PM time period and another following TWO AND A HALF MEN (9:30-10:00 PM, ET/PT) beginning July 10. THE NEW ADVENTURE OF OLD CHRISTINE returns Aug. 7.

CBS's Revised Lineup for Tuesday, July 5

8:00-9:30 PM ROCK STAR: SUPERNOVA (Premiere)
9:30-11:00 PM CSI: MIAMI (R)

CBS's Revised Friday Lineup, Effective July 7

8:00-9:00 PM NCIS
9:00-10:00 PM THE UNIT
10:00-11:00 PM NUMB3RS

CBS's Revised Monday Lineup, Effective July 10

8:00-8:30 PM THE KING OF QUEENS
8:30-9:00 PM HOW I MET YOUR MOTHER
9:00-9:30 PM TWO AND A HALF MEN
9:30-10:00 PM HOW I MET YOUR MOTHER
10:00-11:00 CSI: MIAMI

CBS'S Revised Sunday Lineup, Effective July 16

7:00-8:00 PM 60 MINUTES
8:00-9:00 PM BIG BROTHER: ALL-STARS (New Time Period)
9:00-10:00 PM COLD CASE (New Time Period)
10:00-11:00 PM WITHOUT A TRACE (New Time Period)





  [june 2006]  
S
M
T
W
T
F
S
    


· 60 MINUTES (CBS)
· BIG BROTHER (CBS)
· COLD CASE (CBS)
· CSI: MIAMI (CBS)
· HOW I MET YOUR MOTHER (CBS)
· KING OF QUEENS, THE (CBS)
· NCIS (CBS)
· NEW ADVENTURES OF OLD CHRISTINE, THE (CBS)
· NUMB3RS (CBS)
· ROCK STAR (CBS)
· TWO AND A HALF MEN (CBS)
· UNIT, THE (CBS)
· WITHOUT A TRACE (CBS)





[05/23/16 - 02:44 PM]
VH1 to Bring Back "Hip Hop Honors" Event to Honor the Trailblazing First Ladies of Hip Hop Monday, July 11 at 9PM ET Live from NY
The show will pay homage to the female pioneers, trailblazers and trend-setters who lead a movement and infiltrated the ranks of the male-dominated genre to make their voices heard and still do today.

[05/23/16 - 02:41 PM]
Mariah Carey Partners with Hallmark Channel for a Three-Picture Development Deal
Carey is set to develop, executive produce, direct and co-star in the movies, with the first slated to debut as part of Hallmark Channel's 2017 "Countdown to Valentine's Day" programming event.

[05/23/16 - 02:27 PM]
ABC News and Time Inc.'s People Announce New Primetime Series "People's List"
The hour-long weekly program highlights the biggest stories in pop culture, entertainment, lifestyle, human interest and news features to bring viewers up to speed on what they may have missed.

[05/23/16 - 02:02 PM]
Universal Television Signs "Hamilton" Producer Jeffrey Seller and TV Producer Flody Suarez to Production Deal
"I'm so pleased to have Universal Television in business with one of the theater's leading producers, Jeffrey Seller, and his producing partner, Flody Suarez," said Robert Greenblatt.

[05/23/16 - 01:05 PM]
Bravo Media's "The Real Housewives of Orange County" Returns for a New Season on Monday, June 20 at 9 PM ET/PT
The OG of the OC, Vicki Gunvalson, returns along with Tamra Judge, Heather Dubrow, Shannon Beador and Meghan King Edmonds.

[05/23/16 - 12:03 PM]
Annie Apple Named ESPN "Sunday NFL Countdown" Contributor
Apple, burst on the national scene during the recent NFL Draft when she took to social media to offer her candid opinions about the draft, her son and anything else on her mind.

[05/23/16 - 12:01 PM]
BET Taps a New Producing Powerhouse Led by Executive Producer Will Packer and Showrunner Erica Shelton Kodish to Run the Critically Acclaimed Series "Being Mary Jane"
Production on the new season is set to begin in Atlanta, Georgia later this year.

[05/23/16 - 11:51 AM]
Six Grammy(R) Winning/Nominated Artists Lend Their Voices and Music to New Discovery Channel Series "Hello World!"
Presented in association with World Wildlife Fund (WWF), the six-part series takes a look at the wonders of the natural world through the eyes of some of today's most celebrated musicians.

[05/23/16 - 10:33 AM]
Unloved Autos Get New Life on an All New Season of Velocity's Hit Series "Wheeler Dealers"
The all new season begins Wednesday, June 29 on Velocity when the guys tackle a true piece of automotive Americana - a 1968 Chevy Corvette C3.

[05/23/16 - 09:37 AM]
Showtime(R) to Produce Feature-Length Documentary About the Life of Comic Legend John Belushi with Cooperation of His Widow Judith Belushi Pisano
Directed by R.J. Cutler and produced by John Battsek, the documentary is set to begin production in the fall, with long-time Belushi collaborator Sean Daniel serving as executive producer along with Bill Couturie.

[05/23/16 - 08:50 AM]
David Feherty to Join NBC Olympics in Rio as a Correspondent
Feherty will offer commentary on NBC's primetime coverage, as well on other shows and platforms.

[05/23/16 - 08:49 AM]
Sunday's Broadcast Ratings: "Billboard Music Awards" Vault ABC to Victory
The Alphabet easily wins the night in total viewers and adults 18-49.

[05/23/16 - 08:32 AM]
New National Geographic Channel Series "I Am Rebel," Executive Produced by Doug Liman, Director of "The Bourne Identity," Introduces Unfamiliar Yet Game-Changing Individuals Who Prove That Change Happens Only When You Break the Rules
The series launches Sunday, June 5 at 9:00/8:00c on the network.

[05/23/16 - 08:08 AM]
Comedy Central Renews "Another Period" for Third Season Ahead of Season 2 Premiere Airing Wednesday, June 15 at 10 p.m.
Guest stars this season include Jermaine Clement, Andrew Daly, Cedric the Entertainer, Perez Hilton, Moshe Kasher, Lauren Lapkus, Bobby Lee, Tom Lennon, Samm Levine, Aasif Mandvi, Kate Miccuci, Adam Pally, Missi Pyle, Andrew Rannells, June Diane Raphael, Will Sasso, Joss Whedon and more!

[05/23/16 - 08:05 AM]
CBS Studios International Announces Global Viral Video Sensation "Carpool Karaoke" Now Available as a Format
In each 30 or 60 minute episode the host of the show picks up a singer or celebrity and drives them in a Carpool Karaoke car, specially fitted with state of the art cameras, ready to capture the fun.